# SDR HALA2015070500129

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 10,877 hours, 1,701 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 631639
- Part serial: 1816
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BLEED FAULT ON ECAM.  PERFORMED APU BITE IAW AMM 49-00-00-740-802. FAULTS APU BLEED VALVE.  LRU T/S DATA SHOWS BLEED POSITION SW SHOWS NOT OPEN. T/S IAW TSM 49-62-00-810-841.  PERFORMED RESISTANCE CHECK FROM ECB TO APU BLEED VALVE.  NO FAULTS NOTED.  FOUND APU BLEED VALVE OPEN SWITCH POSTION ON VALVE BAD.  R & R APU BLEED VALVE IAW AMM 49-51-51.  OPS CHK NORMAL.
